# SDR SWIA2018010345396

- Difficulty date: November 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 40,153 hours, 33,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL FLOOR SUPPORT ANGLE CORRODED SEVERAL PLACES ON INB SIDE. (C-CHECK) RO: 12/31/2018 PAX DOOR LOWER SILL FLOOR SUPPORT ANGLE REMOVED AND REPLACED IAW SRM.
